Control norms for large control times
ESAIM: Control, Optimisation and Calculus of Variations, Tome 4 (1999), pp. 405-418.
@article{COCV_1999__4__405_0,
     author = {Ivanov, Sergei},
     title = {Control norms for large control times},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {405--418},
     publisher = {EDP-Sciences},
     volume = {4},
     year = {1999},
     zbl = {1060.93504},
     mrnumber = {1693908},
     language = {en},
     url = {http://www.numdam.org/item/COCV_1999__4__405_0/}
}
TY  - JOUR
AU  - Ivanov, Sergei
TI  - Control norms for large control times
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 1999
DA  - 1999///
SP  - 405
EP  - 418
VL  - 4
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/COCV_1999__4__405_0/
UR  - https://zbmath.org/?q=an%3A1060.93504
UR  - https://www.ams.org/mathscinet-getitem?mr=1693908
LA  - en
ID  - COCV_1999__4__405_0
ER  - 
Ivanov, Sergei. Control norms for large control times. ESAIM: Control, Optimisation and Calculus of Variations, Tome 4 (1999), pp. 405-418. http://www.numdam.org/item/COCV_1999__4__405_0/

[1] M. Asch and G. Lebeau, Geometrical aspects of exact boundary controllability for the wave equation - a numerical study. ESAIM: Contr., Optim. Cal. Var. 3 ( 1998) 163-212. | Numdam | MR 1624783 | Zbl 1052.93501

[2] S. Avdonin and S. Ivanov, Families of Exponentials. The Method od Moments in Controllability Problems for Distributed Parameter systemsCambridge University Press, N.Y. ( 1995). | MR 1366650 | Zbl 0866.93001

[3] S.A. Avdonin, M.I. Belishev and S.A. Ivanov, Controllability in filled domain for the multidimensional wave equation with singular boundary control. Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 210 ( 1994) 7-21. | MR 1334739 | Zbl 0870.93004

[4] S.A. Avdonin, S.A. Ivanov and D.L. Russell, Exponential bases in Sobolev spaces in control and observation problems for the wave equation. Proc. Roy. Soc. Edinburgh (to be submitted). | Zbl 0935.35014

[5] C. Bardos, G. Lebeau and J. Rauch, Sharp sufficient conditions for the observation, control and stabilization of waves from the boundary. SIAM J. Control Theor. Appl. 30 ( 1992) 1024-1095. | MR 1178650 | Zbl 0786.93009

[6] H.O. Fattorini, Estimates for sequences biorthogonal to certain complex exponentials and boundary control of the wave equation, Springer, Lecture Notes in Control and Information Sciences 2 ( 1979). | MR 490213 | Zbl 0379.93030

[7] R. Glowinski, C.-H. Li and J.-L. Lions, A numerical approach to the exact controllability of the wave equation. (I) Dirichlet controls: description of the numerical methods. Japan J. Appl. Math. 7 ( 1990) 1-76. | MR 1039237 | Zbl 0699.65055

[8] F. Gozzi and P. Loreti, Regularity of the minimum time function and minimum energy problems: the linear case. SIAM J. Control Optim. (to appear). | MR 1691938 | Zbl 0958.49014

[9] W. Krabs, On Moment Theory and Controllability of one-dimensional vibrating Systems and Heating Processes, Springer, Lecture Notes in Control and Information Sciences 173 ( 1992). | MR 1162111 | Zbl 0955.93501

[10] W. Krabs, G. Leugering and T. Seidman, On boundary controllability of a vibrating plate. Appl. Math. Optim. 13 ( 1985) 205-229. | MR 806626 | Zbl 0596.49025

[11] I. Lasiecka, J.-L. Lions and R. Triggiani, Nonhomogeneous boundary value problems for second order hyperbolic operators. J. Math. Pures Appl. 65 ( 1986) 149-192. | MR 867669 | Zbl 0631.35051

[12] J.-L. Lions, Contrôviabilité exacte, stabilisation et perturbation des systèmes distribués, Masson, Paris Collection RMA 1 ( 1988).

[13] N.K. Nikol'Skiĭ, A Treatise on the Shift Operator, Springer, Berlin ( 1986). | MR 827223

[14] D.L. Russell, Controllability and stabilizability theory for linear partial differential equations: Recent progress and open questions. SIAM Rev. 20 ( 1978) 639-739. | MR 508380 | Zbl 0397.93001

[15] T.I. Seidman, The coefficient map for certain exponential sums. Nederl. Akad. Wetensch. Proc. Ser. A 89 (= Indag. Math. 48) ( 1986) 463-468. | MR 869762 | Zbl 0627.42002

[16] T.I. Seidman, S.A. Avdonin and S.A. Ivanov, The "window problem" for complex exponentials. Fourier Analysis and Applications (to appear). | Zbl 0960.42012

[17] D. Tataru, Unique continuation for solutions of PDE's; between Hörmander's theorem and Holmgren's theorem. Comm. PDE 20 ( 1995) 855-884. | MR 1326909 | Zbl 0846.35021